# SDR IPXA2015120296332

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,146 hours, 10,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE.   R & R L1 DOOR LOCK PIN RELEASE SOLENOID IAW MM 52-10-06-000-801 & MM 52-10-06-400-801, OPS CKS GOOD IAW MM 52-11-02-700-802, DEFERRAL IS CLEARED PLACARD REMOVED, EFF SOURCE REF: 52-11-70,  ITEM 70.
